# SDR TWRA97110

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65B04406411
- Condition: Cracked
- Location: L-4 Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, NOTED L4 DOOR HAS A VERY LOUD AIR LEAK FROM LOWER FORWARD AREA.  REPLACED L-4 DOOR PER MM 52-11-01.  DOOR OPS AND LEAK CHKS OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
